Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The convergence rate for difference approximations to mixed initial boundary value problems


Author: Bertil Gustafsson
Journal: Math. Comp. 29 (1975), 396-406
MSC: Primary 65N10
MathSciNet review: 0386296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The convergence rate for difference approximations to mixed initial boundary value problems for hyperbolic systems is treated. Assuming that the approximation at the boundary has one-order lower accuracy than at inner points, conditions are given such that the overall accuracy of the solution is kept at the higher order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N10

Retrieve articles in all journals with MSC: 65N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0386296-7
PII: S 0025-5718(1975)0386296-7
Keywords: Difference approximations, initial boundary value problems, hyperbolic systems, convergence rate, stability, boundary conditions
Article copyright: © Copyright 1975 American Mathematical Society